# SDR SWIA2021073059818

- Difficulty date: June 4, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT SIDE LOWER SILL PAX DOOR FS 364.00 BETWEEN STRG 17L AND 18L UNDER SIDE HAS A POSSIBLE CRACK AT INBOARD FASTENER FOR AFT CLEAT AS MARKED.      (C-CHECK RO 7/27/2021)    REPAIRED PAX DOOR LWR LONGERON BETWEEN FS349.00 AND FS364.00. REF REO 601R-53-21-3461 REV -- DATED  2021-07-01. COMPLIED WITH 51-900-1003-SKY
